# SDR CA030218013

- Difficulty date: February 14, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 14,570 hours
- Engine: Pwa PT6A41
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1013840252
- Part serial: 98161H7880
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

(CAN) PILOTS WINDOW CRACKED IN FLIGHT
